MathSciNet Relay Station
MathSciNet bibliographic data
MR2150874 (2006b:35302) 35Q55
Kato, Jun Existence and uniqueness of the solution to the modified Schrödinger map. Math. Res. Lett. 12 (2005), no. 2-3, 171–186.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement